Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taking lyrica for back pain. Having sore muscle, stiffness and weight gain. Any relief?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 322 Questions
ihave taking lyrica 75 mg twice a day have a slight weight increase but very sore muscles stiff hands very sore legs no strength in legs cannot walk 100 yards was given drug because of bad back problems witch radiate down legs
Posted Wed, 3 Apr 2013 in Medicines and Side Effects
Answered by Dr. Rahul D Chaudhari 5 minutes later
Welcome to XXXXXXX
Back pain radiating to legs may indicate the spinal problem with pinching of the nerves in the spine. Restricted activities due to leg pain and tingling or numbness in legs on walking may be due to spinal stenosis.
need to know more about your complaints and have you done spine MRI. Please upload the report if possible. Please get back with this information to tell you more about treatment options. Thanks.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor